Следене
Bing Li
Bing Li
Department of Mathematics, South China University of Technology
Потвърден имейл адрес: scut.edu.cn - Начална страница
Заглавие
Позовавания
Позовавания
Година
The shrinking target problem in the dynamical system of continued fractions
B Li, BW Wang, J Wu, J Xu
Proceedings of the London Mathematical Society 108 (1), 159-186, 2014
642014
Beta-expansion and continued fraction expansion
B Li, J Wu
Journal of mathematical analysis and applications 339 (2), 1322-1331, 2008
522008
Hausdorff dimension of affine random covering sets in torus
E Järvenpää, M Järvenpää, H Koivusalo, B Li, V Suomala
Annales de l'IHP Probabilités et statistiques 50 (4), 1371-1384, 2014
242014
The multifractal spectra for the recurrence rates of beta-transformations
JC Ban, B Li
Journal of Mathematical Analysis and Applications 420 (2), 1662-1679, 2014
222014
Dynamical Borel–Cantelli lemma for recurrence theory
M Hussain, B Li, D Simmons, B Wang
Ergodic Theory and Dynamical Systems 42 (6), 1994-2008, 2022
212022
Zero entropy systems
WC Cheng, B Li
Journal of Statistical Physics 140, 1006-1021, 2010
212010
Hitting probabilities of random covering sets in tori and metric spaces
E Järvenpää, M Järvenpää, H Koivusalo, B Li, V Suomala, Y Xiao
172017
Chaotic and topological properties of β-transformations
B Li, YC Chen
Journal of mathematical analysis and applications 383 (2), 585-596, 2011
172011
Hausdorff dimensions of some irregular sets associated with β-expansions
JJ Li, B Li
Science China Mathematics 3 (59), 445-458, 2016
152016
Local dimensions in Moran constructions
A Käenmäki, B Li, V Suomala
Nonlinearity 29 (3), 807, 2016
142016
Hitting probabilities of the random covering sets
B Li, NR Shieh, Y Xiao
Fractal geometry and dynamical systems in pure and applied mathematics. II …, 2013
142013
The shrinking target problem for matrix transformations of tori: revisiting the standard problem
B Li, L Liao, S Velani, E Zorin
Advances in Mathematics 421, 108994, 2023
122023
Distributions of full and non-full words in beta-expansions
YQ Li, B Li
Journal of Number Theory 190, 311-332, 2018
122018
Fractal entropy of nonautonomous systems
R Kuang, WC Cheng, B Li
Pacific Journal of Mathematics 262 (2), 421-436, 2013
122013
Approximation orders of real numbers by -expansions
L Fang, M Wu, B Li
Mathematische Zeitschrift 296 (1), 13-40, 2020
102020
Chaotic and topological properties of continued fractions
W Liu, B Li
Journal of Number Theory 174, 369-383, 2017
102017
Limit theorems related to beta-expansion and continued fraction expansion
L Fang, M Wu, B Li
Journal of Number Theory 163, 385-405, 2016
92016
Zero-one law of Hausdorff dimensions of the recurrent sets
DH Kim, B Li
arXiv preprint arXiv:1510.00495, 2015
92015
Denseness of intermediate 𝛽-shifts of finite-type
B Li, T Sahlsten, T Samuel, W Steiner
Proceedings of the American Mathematical Society 147 (5), 2045-2055, 2019
82019
Random continued fractions: Lévy constant and Chernoff-type estimate
L Fang, M Wu, NR Shieh, B Li
Journal of Mathematical Analysis and Applications 429 (1), 513-531, 2015
82015
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20